Alert archive / Tennessee / Special Weather Statements in 2015

Special Weather Statement, NWS Nashville, TN

April 20, 2015DeKalb County, Putnam County, White County, Tennessee

NWS Nashville, TN issued this special weather statement at Apr 20, 2015, 2:13 AM CDT for DeKalb County, Putnam County, White County, Tennessee. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2015, 2:13 AM CDT (07:13 UTC)
Expired
Apr 20, 2015, 3:15 AM CDT
In force
62 min
Issued by
NWS Nashville, TN

Counties DeKalb County, TN, Putnam County, TN, White County, TN

The radar

The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 3:00 AM CDTTSTM WND DMGSparta, TNTREE DOWN ON HOUSE IN SPARTA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WWUS84 KOHX 200713
SPSOHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
213 AM CDT MON APR 20 2015

TNZ028-030-032-063>065-200815-
CANNON-DE KALB-PUTNAM-SMITH-WHITE-WILSON-
213 AM CDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB...PUTNAM...
SMITH...WHITE AND WILSON COUNTIES...

AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
WOODBURY...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SOUTH CARTHAGE...GORDONSVILLE...
ALEXANDRIA...AUBURNTOWN...HICKMAN...LIBERTY...DOWELLTOWN...CENTER
HILL LAKE...EDGAR EVANS STATE PARK...SMITHVILLE...BAXTER AND BURGESS
FALLS STATE PARK.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.


LAT...LON 3610 8515 3609 8525 3596 8526 3590 8521
      3580 8525 3582 8527 3580 8537 3582 8548
      3579 8553 3585 8575 3584 8618 3592 8614
      3597 8619 3625 8608 3625 8582 3621 8563
      3622 8556 3630 8547 3624 8542 3614 8512

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Apr 19, 11:31 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 19, 11:31 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1131 PM CDT SUN APR 19 2015

.UPDATE...FOR 06Z AVIATION DISCUSSION.
&&

.AVIATION...06Z AVIATION DISCUSSION.
SEVERAL ADMS CONTINUE TO BE POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING
AND VSBY FLUCTUATIONS AND SHWR/TSTM IMPACTS. AT 06Z...CSV SHOULD BE
EXPERIENCING SHWRS/TSTMS WITH TEMPO MVFR VSBYS/CEILINGS POSSIBLE AS
LEADING CONVECTIVE LINE OF SHWRS/TSTMS WITH AN AREA OF SHWRS/SCT TSTMS
BEHIND MOVES INTO MID STATE. EXPECT THIS TO BE THE EXPERIENCE BY NO
LATER THAN 07Z BNA...WITH CSV AROUND 09Z. EXPECT THESE LINGERING SHWRS/SCT
TSTMS BEHIND MAIN CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH
MVFR FOG INDUCED VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z...
WITH VFR CEILINGS POSSIBLE 20/18Z AND AFTERWARDS. CEILING EROSION EXPECTED
AT ALL TAF SITES BY 21/02Z.
&&

.PREV DISCUSSION.../ISSUED 818 PM CDT SUN APR 19 2015/

DISCUSSION...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WORDING IN THE ZONE
FORECAST PRODUCT FOR THE THRU LATE AFTERNOON GROUPING. HAVE ALSO UPDATED
TO MATCH CURRENT REGIONAL SFC OBS....SATELLITE...AND RADAR TRENDS ALONG
WITH TWEAKS TO HRLY TEMP...DEWPOINT...SKY...AND WIND SPEED/DIRECTION GRIDS.
AN EMBEDDED SHORTWAVE IN UPPER LEVEL TROUGH THAT IS MOVING ACROSS NW INTO
NC PORTIONS OF THE MID STATE THIS EVENING SHOULD CONTINUE MOVING NEWD WITH
DEVELOPING ISO STRONG TO SVR TSTMS ASSOCIATED WITH IT GENERALLY MOVING THIS
WAY ALSO...WITH THE POSSIBILITY OF SHWRS/TSTMS MOVING INTO THE NASHVILLE METRO
AREA PRESENTLY. EXPECT MAYBE SOME ISO SHWRS/TSTMS THRU 05Z ACROSS REST OF MID
STATE. MAIN CONCERN IS LINE OF SVR CONVECTION APPROACHING THE MS RIVER VALLEY
AS OF 01Z AND ITS POTENTIAL IMPACTS ON THE MID STATE'S WX AS IT IS EXPECTED TO
APPROACH THE TN RIVER VALLEY REGION OF THE MID STATE BY 05Z.

LATEST SHORT RANGE MODELS SHOWING BRUNT OF ACTIVITY CURRENTLY OVER AR MOVING
GENERALLY NE OF MID STATE AS IT APPROACHES THE TN RIVER VALLEY BY 05Z...WITH
CONVECTION PRESENTLY ACROSS SRN AR/NRN LA MOVING NEWD DRAGGING A LINE OF
SHWRS/TSTMS INTO THE MID STATE. 00Z MON KOHX SOUNDING PROFILE AND INDICES
SHOWING RELATIVELY LOW CAPE AND LOW SHEAR VALUES AS OF THIS TIME...WITH
MARGINAL INSTABILITY AND PCPN WATER VALUES AROUND 1.2 INCHES AND UNIDIRECTIONAL
SWLY FLOW SFC/ALOFT. MODEL SOUNDINGS SHOWING SOME ENHANCEMENTS IN INSTABILITY
AND SHEAR VALUES BETWEEN 06Z-09Z ACROSS WRN AND CENTRAL PORTIONS OF THE MID
STATE WITH UNIDIRECTIONAL SWLY FLOW SFC/ALOFT CONTINUING. 01Z CONVECTIVE
OUTLOOK CURTAILING THE SLIGHT RISK OF SVR TSTM AREA ACROSS THE PLATEAU COUNTIES
AND NOW GENERALLY LIMITING THIS POSSIBILITY TO LOCATIONS W OF THE PLATEAU.
SPC STILL EXPECTING SOME WEAKENING AS THIS CURRENT LINE OF SHWRS/TSTMS
APPROACHING THE MS RIVER MOVES EWD TONIGHT PER BOUNDARY LAYER DESTABILIZATION.
WITH THIS ALL SAID...DO EXPECT A QUASI-LINEAR LINE OF SHWRS/TSTMS TO MOVE
THRU THE MID STATE FROM AROUND 11 PM ONWARD W THRU THE EARLY MORNING HRS
E...BUT WILL IT STILL CONTAIN STRONG TO SVR CONVECTION WITH IT? ALL INDICATIONS
AT THIS TIME IS THAT IT IS BORDERLINE IF IT DOES OR NOT...AS SFC FRONT ITSELF
SHOULD APPROACH THE MS RIVER BY 06Z AND THEN PUSH EWD INTO THE MID STATE
JUST W OF PLATEAU BY 12Z...AS UPPER LEVEL TROUGHING BECOMES MORE PRONOUNCED
ACROSS THE MID STATE. THUS UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT
THE ABOVE REASONING/TIMINGS MENTIONED.

PREV DISCUSSION.../ISSUED 645 PM CDT SUN APR 19 2015/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
SEVERAL ADMS POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING AND VSBY
FLUCTUATIONS AND SHWR/TSTM IMPACTS. EXPECT BEST POTENTIAL FOR
SHWRS/TSTMS NEAR CKV THRU 20/05Z PER PROXIMITY TO UPPER LEVEL TROUGH
DYNAMICS. EXPECTING BRUNT OF SHWRS/TSTMS BETWEEN 20/05Z W - 20/11Z E
AS CONVECTIVE LINE MOVES THRU MID STATE. MVFR CEILINGS TO IFR VSBYS
WILL BE POSSIBLE DURING THIS TIME PERIOD...ESPECIALLY WITH ONSET OF
SHWR/TSTM ACTIVITY AT TAF SITES. EXPECT LINGERING SHWRS BEHIND MAIN
CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH MVFR FOG INDUCED
VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z...WITH VFR
CEILINGS POSSIBLE 20/18Z AND AFTERWARDS.

PREV DISCUSSION.../ISSUED 200 PM CDT SUN APR 19 2015/

DISCUSSION...SURFACE MAP AT 18Z SHOWS A 1000 MB LOW CENTERED OVER
SOUTHERN ILLINOIS, WITH A WARM FROM SITUATED TO OUR NORTH, A
COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER, AND A PRE-FRONTAL
TROUGH JUST NOW CROSSING THE TENNESSEE RIVER THAT IS PROVIDING THE
FOCUS FOR A DEVELOPING LINE OF CONVECTION. SATELLITE IMAGERY IS
STARTING TO SHOW SOME BREAKS IN THE CLOUDS, ESPECIALLY WEST OF
NASHVILLE. LAPS SOUNDING FOR BNA AT 18Z SHOWS WEAK INSTABILITY,
WITH A LIFTED INDEX OF -3.3 AND A CAPE OF 962 J/KG. ATMOSPHERE
REMAINS SUFFICIENTLY MOIST, WITH PRECIPITABLE WATER OF 1.44 INCHES
AND A K-INDEX OF 34. LATEST HRRR SHOWS SCATTERED CELLS ACROSS
MIDDLE TENNESSEE UNTIL A MORE ORGANIZED LINE OF CONVECTION COMES
THROUGH WITH THE COLD FRONT BETWEEN 04Z AND 09Z. GIVEN THE TIMING
OF THE FRONT, THE POTENTIAL FOR WIDESPREAD SEVERE STORMS APPEARS
LOW, ALTHOUGH MIDDLE TENNESSEE DOES REMAIN UNDER A SLIGHT RISK OF
SEVERE WEATHER TODAY AND TONIGHT, SO ISOLATED CASES OF SEVERE
ACTIVITY ARE STILL POSSIBLE. AFTER A FEW LINGERING SHOWERS ON
MONDAY, LOOK FOR A BRIEF RESPITE ON TUESDAY BEFORE THE NEXT COLD
FRONT DROPS SOUTHWARD THROUGH MIDDLE TENNESSEE WEDNESDAY AND
THURSDAY. GIVEN THAT THE UPPER FLOW ACROSS THE REGION WILL REMAIN
EITHER CYCLONIC OR ZONAL, WARM ADVECTION WILL BE HARD TO COME BY,
AND SO TEMPERATURES DURING THE NEXT 7 DAYS WILL REMAIN AT OR BELOW
NORMAL.
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Apr 19, 5:27 AM CDT, 20 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CDT SUN APR 19 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-201030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
527 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE SUNDAY AFTERNOON INTO SUNDAY NIGHT. AFTER WIDESPREAD
RAIN SUNDAY MORNING...ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND AGAIN
SUNDAY NIGHT. A FEW STORMS MAY BE STRONG TO SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND
TONIGHT.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/NWS NASHVILLE

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Local storm report, Apr 20, 1:56 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
156 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 AM     HAIL             3 W CHAPEL HILL         35.63N  86.75W
04/20/2015  M0.70 INCH       MARSHALL           TN   FACEBOOK

&&

EVENT NUMBER OHX1500494

AL
Special weather statement, Apr 20, 1:59 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
159 AM CDT MON APR 20 2015

TNZ061>063-075-077-200745-
BEDFORD-CANNON-COFFEE-MARSHALL-RUTHERFORD-
159 AM CDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
MARSHALL AND RUTHERFORD COUNTIES...

AT 157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MURFREESBORO TO 13
MILES SOUTHWEST OF SHELBYVILLE...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE CHRISTIANA...DEASON...
FOSTERVILLE...SHELBYVILLE...BELL BUCKLE...WARTRACE...READYVILLE...
BEECHGROVE...RAUS...BRADYVILLE...NORMANDY AND WOODBURY.

DIME SIZE HAIL...AND STRONG WINDS AROUND 50 MPH ARE EXPECTED WITH
THEE STRONGEST STORMS. HEAVY RAIN IS ALSO EXPECTED WITH THESE STORMS.

LAT...LON 3582 8648 3585 8589 3573 8599 3565 8598
      3535 8612 3536 8615 3533 8619 3533 8626
      3541 8628 3536 8633 3534 8640 3532 8642
      3532 8646 3536 8649 3536 8659 3532 8661
      3530 8669

AL
Local storm report, Apr 20, 2:08 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
208 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     MADISON                 36.26N  86.71W
04/20/2015                   DAVIDSON           TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG TUCKAHOE RD IN MADISON

&&

EVENT NUMBER OHX1500495

AL
Local storm report, Apr 20, 2:09 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     MADISON                 36.26N  86.71W
04/20/2015                   DAVIDSON           TN   EMERGENCY MNGR

            TREE FELL ON TRAILER

&&

EVENT NUMBER OHX1500496

AL
Special weather statement, Apr 20, 2:11 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
211 AM CDT MON APR 20 2015

TNZ009>011-029>031-033-200815-
CLAY-JACKSON-MACON-OVERTON-PICKETT-SMITH-TROUSDALE-
211 AM CDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...MACON...
OVERTON...PICKETT...SMITH AND TROUSDALE COUNTIES...

AT 210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BOILING SPRING
TO CARTHAGE...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PLEASANT SHADE...CARTHAGE...RED
BOILING SPRING...RED BOILING SPRINGS...GRANVILLE...BOLES...
WHITLEYVILLE...MOSS...GAINESBORO...CELINA...STANDING STONE STATE PARK
AND DALE HOLLOW LAKE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3662 8505 3641 8510 3640 8512 3629 8512
      3619 8508 3615 8512 3615 8521 3620 8532
      3622 8533 3624 8542 3630 8547 3630 8549
      3622 8556 3623 8559 3621 8563 3625 8578
      3625 8607 3663 8596

SHAMBURGER
Special weather statement, Apr 20, 2:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
213 AM CDT MON APR 20 2015

TNZ028-030-032-063>065-200815-
CANNON-DE KALB-PUTNAM-SMITH-WHITE-WILSON-
213 AM CDT MON APR 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...DE KALB...PUTNAM...
SMITH...WHITE AND WILSON COUNTIES...

AT 213 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
WOODBURY...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SOUTH CARTHAGE...GORDONSVILLE...
ALEXANDRIA...AUBURNTOWN...HICKMAN...LIBERTY...DOWELLTOWN...CENTER
HILL LAKE...EDGAR EVANS STATE PARK...SMITHVILLE...BAXTER AND BURGESS
FALLS STATE PARK.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3610 8515 3609 8525 3596 8526 3590 8521
      3580 8525 3582 8527 3580 8537 3582 8548
      3579 8553 3585 8575 3584 8618 3592 8614
      3597 8619 3625 8608 3625 8582 3621 8563
      3622 8556 3630 8547 3624 8542 3614 8512

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston23 min
Apr 19, 8:09 PM CDTSpecial Weather StatementOHXDavidson21 min
Apr 19, 10:03 PM CDTRiver Flood AdvisoryOHXDavidson25 hr
Apr 19, 11:00 PM CDTSpecial Weather StatementOHXStewart30 min
Apr 19, 11:30 PM CDTSpecial Weather StatementOHXMontgomery45 min
Apr 19, 11:33 PM CDTSpecial Weather StatementOHXDickson, Hickman, Houston, Humphreys42 min
Apr 20, 12:06 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry39 min
Apr 20, 12:07 AM CDTSpecial Weather StatementOHXLewis, Wayne53 min
Apr 20, 12:19 AM CDTSpecial Weather StatementOHXRobertson26 min
Apr 20, 12:27 AM CDTSpecial Weather StatementOHXCheatham, Dickson33 min
Apr 20, 12:34 AM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Maury, Wayne26 min
Apr 20, 12:39 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson36 min
Apr 20, 12:43 AM CDTSevere Thunderstorm WarningOHXDavidson, Dickson, Hickman, Maury, Williamson32 min
Apr 20, 1:01 AM CDTSpecial Weather StatementOHXMaury29 min
Apr 20, 1:02 AM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson28 min
Apr 20, 1:09 AM CDTSpecial Weather StatementOHXGiles36 min
Apr 20, 1:15 AM CDTSpecial Weather StatementOHXRutherford, Williamson30 min
Apr 20, 1:25 AM CDTSpecial Weather StatementOHXBedford, Marshall35 min
Apr 20, 1:29 AM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson31 min
Apr 20, 1:45 AM CDTSpecial Weather StatementOHXRutherford, Wilson30 min
Apr 20, 1:49 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale26 min
Apr 20, 1:59 AM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee46 min
Apr 20, 2:11 AM CDTSpecial Weather StatementOHXClay, Jackson, Overton, Pickett, Smith64 min
Apr 20, 2:19 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett41 min
Apr 20, 2:31 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Van Buren, Warren59 min
Apr 20, 3:09 AM CDTSpecial Weather StatementOHXCumberland, Fentress, Overton, Pickett66 min
Apr 20, 3:59 AM CDTRiver Flood AdvisoryOHXMontgomery20 hr
Apr 20, 12:05 PM CDTRiver Flood AdvisoryOHXPerry37 hr

Nearby

Special Weather Statements in Tennessee, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.